MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 25MM VERSA-DIAL TAPER ADAPTOR; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 25MM VERSA-DIAL TAPER ADAPTOR; PROSTHESIS, SHOULDER
Catalog Number 118000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Common device name: phx.Concomitant medical products: comp rvrs 25mm bsplt ha+adptr cat# 010000589 lot# 216000.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple medwatches are associated with this event, please see associated reports: 0001825034 - 2022 - 01428.
 
Event or Problem Description
It was reported that a patient is being considered for a revision due to disassociation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 4 months post implantation due to disassociation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b2, b3, b4, b5, d6b, g3, g6, h2, h6, h10.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: both of the images demonstrate disassociation of the glenosphere which is separated from the base plate and located lateral and anterior to the humeral head.The remainder of the hardware is intact.No periprosthetic lucencies.No acute bone or hardware fracture.Chronic fracture of the acetabulum and possible chronic fracture of the distal clavicle.It is unknown whether the provided x-rays were taken prior to the first or second revision.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
25MM VERSA-DIAL TAPER ADAPTOR
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14830803
Report Number0001825034-2022-01429
Device Sequence Number11970091
Product Code PHX
UDI-Device Identifier00880304531048
UDI-Public(01)00880304531048(17)301013(10)055440
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K120121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number118000
Device Lot Number055440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Supplement Date Received by Manufacturer06/27/2022
07/29/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date06/29/2022
08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient SexFemale